Yes, it will be. Although Darvocet is still an opiate, it is a very, very mild one. Kinda like Tylenol with attitude.
So you should have any easier time with the withdrawals, but withdrawals none the less.
Hang in there, sounds like you're ready to do this.
Darvocet is NOT an opiate.
Each tablet of Darvocet-N®100 contains 100 mg (176.8 µmol) propoxyphene napsylate and 650 mg (4,300 µmol) acetaminophen.
And yes, the wd will be somewhat easier.
as far as I kknow darvacet is an opiate..synthetic but still an extremely mild opiate..i will good gle to be sure...and yes it should be easier/much easier to wd from these...d-cet contains 500 mg plus of tylenol...how many r u taking each day?
typos queen....sorry..i write typos when i apologize for my typos!
From a trusted source...
Dextropropoxyphene is an analgesic in the opioid category. It is used to treat mild to moderate pain and as an anti-tussive. It can be used to ease surgical pain both prophylactically and palliatively. It is possible to classify it as a mild opioid pain-killer, however it is considered no more effective than aspirin in treating pain.
So yes, it's an opiod...not a strong one, but an opiod never the less.
"in the opioid category" only makes it a pain killer.
As far as the molecular chemical structure, no its not an opiate.
This is the I N T E R N E T, its very easy to verify this.
TrayCee.........Sometimes your posts seem very sarcastic.....and this is from the internet.
Darvocet is an analgesic opiate that is commonly used to treat mild to moderate pain. Though it is considered to be no more effective than aspirin in the treatment of pain, users can become drug dependent with prolonged use. In the U.S., Darvocet is available in doses from 30 mg to 650 mg. The drug can be used to ease physical withdrawal symptoms in opiate addicts but is not as effective on mental cravings. Other drugs can interfere with the effectiveness of Darvocet, and some people are unable to metabolize it.
the fact of the matter is that "propoxyphene" is NOT an opioid. It does not come from the poppy, it is an synthetic drug that is scheduled and is a narcotic . it is a analgesic in the opioid category .
I know, its just my personality.
I'm working on it.
well...i do know some get addicted to it..very few as the tylenol content invoved in taking a bunch is astronomical...lortab is also synthetic....still a narcotic....many narcs are synthetic/in fact most are..codeine is not nor morphine..but most are synthetic
It doesnt have to be a opiate to be addictive.
Know what? Why cares. I had 2 years or organic chemistry and could get into all this...but, the question should be..does this drug carry addictive properties like other narcotics. The answer is YES. Who cares if it's an organic opioid from the poppy plant? Who cares if it's a synthetic opiate like Oxy? Too many people get caught up in the terminology. That's why Docs are filling Tramadol scripts like someone is getting candy. Forget terminology, forget the Organic chemistry, ask yourself...will this help or hinder my recovery. Darvocet will hurt it. Enough said.
Excellent post!! I do know everyone is different..But i wanted to share my experience..My Doc is Lortab, generic are not...anyway, for a few months i was on darvs, and it did have some pain releif, and i thought i was doing much better taking this instead of lortab..But i was still taking more then i should of...anyway, I will say that was one of my worst detoxs ever..I remember having this converstaion with eagle ( i really respect his words, because of all the different experiences he has had) and he told me that I was not the first one that he had heard this from...I have no idea why it was so bad, but it was...anyway just wanted to share!!!
It's the sharing that makes us better. People get addicted to anything and everything. Darvocet included. For us to bicker over pharmacology seems petty and unproductive. By the way, it's great to see you!!
I 100% agree with you, that is why i thought i would share my experience with it; But WPB Please don't think this will happen to you!! I really havn't heard it happen to many, that was why i was very surprised...
Also we see people get addicted to food, gambling, sex, computers, etc, so a very good point you made!! So good to see you back too, you were very missed!!!
You guys are really cool. It is an unsharable problem. My signifigant other is a very judgemental person. I have no one else to talk to. My profession doesn't allow weakness. I have 1 wek to clean up my act. I've weaned off the natural opiate. Even with vast amounts of darvocet it was really difficult. Now to wean off the darvocet. Tomorrow I will turn them over to my task master. I didn't want to ruin my kids Chritmas with my sickness today. What kind of week am I looking forward to?
how many have you been taking a day?
YEARS ago before I knew anything about withdrawal I was recreationally using 200 Darvocet a month. I decided not to buy them one month and got really sick. It was EXACTLY like the flu. (At the time I had no reason not to think it was not the flu.) Last about 3 days.
Your doing great and this will all be over soon. Youre SOOO close! Stay strong!
I appreciate it. 10 a day right now. I plan on c/t (Monday)after weaning down.
3 days doesn't sound as bad as Vics. I got all the Thomas recipe ingrediants and cancelled all plans/ responsibilities.
There are alot of us here that cannot share with our significant other, and this is why this place is sooo awesome...I really think you have to have gone through this to understand it exactly.., that is why i picked a counsouler who specializes in addiction...She is also in recovery and understands me...We had to get to some really core issues, that i thought i had forgotten, and really buried...It was tough, but very good for me....
You are giving your kids and your self the best christmas present ever, TO be CLEAN...YOU are doing great!! Stay Strong, and If you can wean more then great...
good luck to you!!
Also wanted to let you know that i was taking much more then 10 a day, when i detoxed from darvs, SO you will do GREAT!!! Just stock up on all the things you need, and try to stay busy.... :)